BibTeX record journals/moc/StroekerW99

download as .bib file

@article{DBLP:journals/moc/StroekerW99,
  author    = {Roel J. Stroeker and
               Benjamin M. M. de Weger},
  title     = {Elliptic binomial diophantine equations},
  journal   = {Math. Comput.},
  volume    = {68},
  number    = {227},
  pages     = {1257--1281},
  year      = {1999},
  url       = {https://doi.org/10.1090/S0025-5718-99-01047-9},
  doi       = {10.1090/S0025-5718-99-01047-9},
  timestamp = {Sun, 28 May 2017 13:23:43 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/moc/StroekerW99},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics